Busca avançada
Ano de início
Entree
Conteúdo relacionado
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

MULTIPLE POSITIVE SOLUTIONS FOR THE M-LAPLACIAN AND A NONLINEARITY WITH MANY ZEROS

Autor(es):
Iturriaga, Leonelo ; Lorca, Sebastian ; Massa, Eugenio
Número total de Autores: 3
Tipo de documento: Artigo Científico
Fonte: DIFFERENTIAL AND INTEGRAL EQUATIONS; v. 30, n. 1-2, p. 145-159, JAN-FEB 2017.
Citações Web of Science: 2
Resumo

In this paper, we consider the quasilinear elliptic equation -Delta(m)u = lambda f(u), in a bounded, smooth and convex domain. When the nonnegative nonlinearity f has multiple positive zeros, we prove the existence of at least two positive solutions for each of these zeros, for lambda large, without any hypothesis on the behavior at infinity of f. We also prove a result concerning the behavior of the solutions as lambda -> infinity. (AU)

Processo FAPESP: 14/25398-0 - Equações e sistemas elípticos com vários tipos de interação com o espectro
Beneficiário:Eugenio Tommaso Massa
Linha de fomento: Auxílio à Pesquisa - Regular